MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) CABLE, 1.7MM,W/CRIMP, 1-PK, SS, SYNTHES; CERCLAGE FIXATION CABLE

PIONEER SURGICAL (D.B.A. RTI SURGICAL) CABLE, 1.7MM,W/CRIMP, 1-PK, SS, SYNTHES; CERCLAGE FIXATION CABLE
Model Number 400-798
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is a follow-up to an already existing report.The distributor of this product incorrectly has identified their self as the manufacturer of this device and submitted report number, 2939274-2019-62136, on their behalf.The device was not returned to rti surgical for evaluation.A dhr review was conducted and confirms the device met manufacturing specification prior to shipping from rti surgical facility.This report will be updated should information become available at a later date.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2020 that there was a patient who underwent a revision on an unknown date due to a 2 stage infection related to a previous hip surgery.It is unknown when index surgery was performed.

Brand Name
CABLE, 1.7MM,W/CRIMP, 1-PK, SS, SYNTHES
Common Device Name
CERCLAGE FIXATION CABLE
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette, mi
MDR Report Key9689886
Report Number1833824-2020-00012
Device Sequence Number19746325
Product Code JDQ
UDI-Device Identifier10886982182500
UDI-Public(01)10886982182500(17)230430(10)P314189
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K992616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number400-798
Device Catalogue Number298.801.01S
Device Lot NumberP314189
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;